Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 501476, 7 pages
http://dx.doi.org/10.1155/2010/501476
Research Article

A Novel Solution for the Glauert-Jet Problem by Variational Iteration Method-Padé Approximant

Engineering Faculty of Bu-Ali Sina University, P. O. Box 65175-4161, 3146984738 Hamedan, Iran

Received 19 December 2009; Accepted 11 February 2010

Academic Editor: Jihuan Huan He

Copyright © 2010 Hamed Shahmohamadi and Mohammad Mehdi Rashidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamed Shahmohamadi and Mohammad Mehdi Rashidi, “A Novel Solution for the Glauert-Jet Problem by Variational Iteration Method-Padé Approximant,” Mathematical Problems in Engineering, vol. 2010, Article ID 501476, 7 pages, 2010. https://doi.org/10.1155/2010/501476.